Lemsip
£1.74
RRP £1.93
Save £0.19

Lemsip Max Cold and Flu Blackcurrant Sachets is an effective cold and flu treatment available as an oral solution. The product provides symptomatic relief from cough, cold, fever, headache and other body aches. The medicine is available in powdered forms which should be dissolved in hot water to prepare an oral solution. Best treatment for treating blocked nose, sore throats and fever.

Full description

Description

For the symptomatic relief of colds and flu ingredients per sachet, action, relief of paracetamol 650mg. Analgesic & antipyretic, Phenylephrine HCL 10mg, Decongestant, Blocked or runny nose. Your body's level of this vitamin may drop during a cold or flu.

Specification

All In One
Yes
Condition
General Pain
Active Ingredient
Paracetamol, Phenylephrine HCL,
Format
Powder

Size

Pack Size
5
Size
5

Ingredients

Total sugars 2.9 in base including aspartame, (a source of phenylalanine), caster sugar, pulverised sucrose, citric acid, sodium citrate, lemon roller dried, lemon and menthol flavours, acesulfame potassium salt, and curcumin WD, Contains paracetamol.

Warnings

Keep out of reach and sight of children, If symptoms persist consult your doctor, Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure. Warnings and interactions: consult your doctor before taking if: you have raynaud's Syndrome, diabetes or sugar intolerance teach dose contains 3.2g of sugar), liver or kidney problems phenylketonuria, you are pregnant or being prescribed medicine, or you are taking MAOI's (antidepressants) or have taken within the last 2 weeks, you are taking sympathetic drugs, such as decongestants or some cholestyramine may affect the absorption of paracetamol and the effect of blood thinning drugs may be increased by paracetamol. Alcohol, barbiturate and the effect of blood thinning may effect the way this medicine works, side-effects: are rare allergic reactions (such as skin rashes) or blood reactions or blood reactions may occasionally occur, Tell your doctor or pharmacist if you have any side-effects after taking this product, Do not use after the expiry date shown. Contains paracetamol, Do not take with any other paracetamol-containing products, Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

Delivery & returns

Delivery

Mainland UK Standard Delivery Service (3–5 working days) - £2.99
Express Delivery Service (1–2 working days) - £6.99
Next Day Before 12pm (1-2 working days) - £14.99

Northern Ireland, The Highlands and Islands, AB Post Codes, Isle of Man, Channel Islands, Jersey and Eire Standard Delivery Service (2–3 working days) - £2.99

Europe International Tracked & Signed Service (3–5 working days, under 2kg) - £9.99
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £29.99

View or full Deliveries Policy here.

Rest of the world Standard Delivery Service (up to 7 working days, under 2kg) - £30.00
Special Delivery Service (up to 7 working days, 2kg - 5kg) - £75.00

Returns

When you are returning goods, the credit will be made to the appropriate payment card or account used for the original purchase and please allow up to 2 weeks. A copy of the original invoice must also be sent with the returned product and all returns should be posted to the following address.

View or full Returns Policy here.